Home Menopause Forum Menopause Symptoms & Solutions

Surgical menopause

Nursesally91Nursesally91 Posts: 16

12 months ago I have a total hysterectomy at 46yr and commenced Estrogel originally but by 6 months menopause symptoms were worsening therefore GP started me on the patch 50 and recently started 75 patch as still continued with symptoms. My questions is since gone threw surgical menopause I have noticed I have low blood pressure & low heart rate, as anyone else has same problem and how long dose it take to feel human again after surgical menopause. Some days I feel really well then other days I have every hormone symptom going so I’m just praying now new dose works.

Tagged:

Comments

  • KazKaz Posts: 482 mod
    edited March 2019

    Hello NurseSally91,

    Thanks for sharing your first post.

    I am assuming that the question relates to the effects of the HRT rather than the physical effects of the surgery, which should be fully healed by now. At least, I hope they are after a year!! Menopause symptoms caused by surgery are a whole different subject, but with HRT treatment, I'd have thought they should be settling down too. I'm sorry you're having such a tough time.

    I don't have experience of that gel, except what I see other women posting . I'm sorry you're having to tweak it quite as much as you seem to be. I hope the larger dose helps you, but if not, there are always other alternatives. Perhaps HRT delivered in patch form or tablet would work better for you. I've never seen anything about HRT lowering blood pressure or slowing the heart rate. I'd be inclined to think that concerns usually centre around HRT sometimes causing a rise in blood pressure, which is why there are so many blood pressure checks done before and after you're prescribed it.

    Have you already spoken to the GP about your concerns? Is it something that you've noticed, or has the GP picked it up in reviews? The only thing I can suggest if you're concerned, is to go back and have another conversation with your GP and tell them how concerned, and fed up you are! Seems like there are lots of questions to be asking your GP.

    Good luck with the latest dose. Hope this one gives you some relief 😊

Sign In or Register to comment.